MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S3 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S3 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Pain (1994); Synovitis (2094); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/23/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Study: (b)(6).Clinical notification received for surgical intervention of right total knee to address infection and chronic extensor mechanism disruption.Date of implantation: (b)(6) 2008, date of revision: (b)(6) 2009, (right knee).Treatment: i&d, synovectomy, and repair of extensor mechanism; no products revised.Further information received and reviewed: on (b)(6) 2008, the patient underwent a primary right knee arthroplasty due to osteoarthritis and meniscus tear.Depuy products were implanted.On (b)(6) 2009, the patient underwent a right knee irrigation and debridement for infection and repair of extensor mechanism.The patient was also experiencing pain, edema, synovitis, and was febrile.There was a chronic disruption of the patella tendon noted.The surgeon also noted fibrinous tissue.The patient had recently experienced a fall with inferior pole fracture of the patella bone with some displacement.There was no indication of any treatment to address the patella fracture as the surgeon noted the fracture did not affect her function at the time.All components were well-fixed.No components were revised.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
On (b)(6) 2008, the patient underwent a primary right knee arthroplasty due to osteoarthritis and meniscus tear.Depuy products were implanted.On (b)(6) 2009, the patient underwent a right knee irrigation and debridement for infection and repair of extensor mechanism.The patient was also experiencing pain, edema, synovitis, and was febrile.There was a chronic disruption of the patella tendon noted.The surgeon also noted fibrinous tissue.The patient had recently experienced a fall with inferior pole fracture of the patella bone with some displacement.There was no indication of any treatment to address the patella fracture as the surgeon noted the fracture did not affect her function at the time.All components were well-fixed.No components were revised.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, d10, g1, h6 (clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PFC SIGMARP CV TB/IN S3 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11346860
Report Number1818910-2021-03334
Device Sequence Number11779396
Product Code NJL
UDI-Device Identifier10603295240754
UDI-Public10603295240754
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2032
Device Catalogue Number962032
Device Lot Number2673131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
04/05/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date02/22/2021
04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; PFC SIGMARP CV TB/IN S3 12.5; PFC*SIGMA C/R NPOR FEM RT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; PFC SIGMARP CV TB/IN S3 12.5; PFC*SIGMA C/R NPOR FEM RT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight88